Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163

  [Search Papers]
1601. M. Khorrami, A. Shariati, M.R. Abolhasani and A. Aghamohammadi,
A Triangular Deformation of the Two-Dimensional Poincaré Algebra
Mod. Phys. Lett. A 10(1995), 873-883  [abstract]   
arXive.org link: hep-th/9412029 [ abs, src, ps, others], cited by
IPM/P-1994/020
 
1602. M. Khorrami,
A General Formulation of Discrete-Time Quantum Machanics: Restrictions on the Action and the Relation of Unitarity to the Existence Theorem for Initial-Value Problems
Ann. Phys. 244(1995), 101-111  [abstract]   
arXive.org link: quant-ph/9412008 [ abs, src, ps, others], cited by
IPM/P-1994/019
 
1603. A. Aghamohammadi, M. Khorrami and A. Shariati,
Jordanian Deformation of SL(2) as A Contraction of Its Drinfeld-Jimbo Deformation
J. Phys. A: Math. Gen. 28(1995), L225-L231  [abstract]   
arXive.org link: hep-th/9410135 [ abs, src, ps, others], cited by
IPM/P-1994/014
 
1604. S. Rouhani and D. Saakian,
Finite Size Corrections in the Ferromagnetic Phase of the Random Energy Model
Mod. Phys. Lett. B 9(1995), 877-882  [abstract]   
IPM/P-1994/013
 
1605. M. Mohazzab,
Baryogenesis from Long Cosmic Strings
Phys. Lett. B 350(1995), 13-16  [abstract]   
arXive.org link: hep-ph/9409274 [ abs, src, ps, others], cited by
IPM/P-1994/009
 
1606. A. Shariati and A. Aghamohammadi,
A Simple Method for Constructing the Inhomogeneous Quantum Group IGLq(n) and Its Universal Enveloping Algebra UQ(igl(n))
J. Math. Phys. 36(1995), 7103-7108  [abstract]   
arXive.org link: hep-th/9408059 [ abs, src, ps, others], cited by
IPM/P-1994/004
 
1607. A.M. Ghezelbash,
A Duality-Like Transformation in WZNW Models Inspired from Dual Riemannian Globally Symmetric Spaces
Theor. Math. Phys. 103(1995), 660-667  [abstract]   
IPM/P-1994/003
 
1608. V. Karimipour,
Bicovariant Differential Geometry of the Quantum Group SLh(2)
Lett. Math. Phys. 35(1995), 303-311  [abstract]   
arXive.org link: hep-th/9404105 [ abs, src, ps, others], cited by
IPM/P-1994/001
 
1609. F. Ardalan, M. Alimohammadi and H. Arfaei,
Gauging SL(2,R) and SL(2,R) ×U(1) by Their Nilpotent Subgroups
Int. J. Mod. Phys. A 10(1995), 115-131  [abstract]   
arXive.org link: hep-th/9304024 [ abs, src, ps, others], cited by
IPM/P-1993/004
 
1610. M.R. Abolhasani and F. Ardalan,
A Unified Scheme for Modular Invariant Partition Functions of WZW Models
Int. J. Mod. Phys. A 9(1994), 2707-2739  [abstract]   
IPM/P-1994/022
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.